Copd and Diarrhea - from FDA reports
Diarrhea is found among people with Copd, especially for people who are female, 60+ old, take medication Spiriva and have High blood pressure. This review analyzes which people have Diarrhea with Copd. It is created by eHealthMe based on reports of 1,441 people who have Copd from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 03, 2017
1,441 people who have Copd and Diarrhea are studied.
Number of reports submitted per year:
Gender of people who have Copd and experience Diarrhea *:
- female: 60.22 %
- male: 39.78 %
Age of people who have Copd and experience Diarrhea *:
- 0-1: 0.0 %
- 2-9: 0.08 %
- 10-19: 0.17 %
- 20-29: 0.17 %
- 30-39: 0.5 %
- 40-49: 3.11 %
- 50-59: 15.9 %
- 60+: 80.07 %
Top co-existing conditions for these people *:
- High Blood Pressure (293 people, 20.33%)
- High Blood Cholesterol (168 people, 11.66%)
- Gastroesophageal Reflux Disease (140 people, 9.72%)
- Pain (129 people, 8.95%)
- Stress And Anxiety (121 people, 8.40%)
Most common drugs for these people *:
- Spiriva (542 people, 37.61%)
- Symbicort (192 people, 13.32%)
- Daliresp (163 people, 11.31%)
- Albuterol (136 people, 9.44%)
- Aspirin (117 people, 8.12%)
Top symptoms for these people *:
- Nausea (305 people, 21.17%)
- Breathing Difficulty (242 people, 16.79%)
- Nausea And Vomiting (218 people, 15.13%)
- Weight Decreased (179 people, 12.42%)
- Headache (170 people, 11.80%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Diarrhea and Copd?
Copd (chronic obstructive pulmonary disease) can be treated by Spiriva, Symbicort, Advair diskus 250/50, Prednisone, Albuterol sulfate (latest reports from 107,857 Copd patients)
Diarrhea has been reported by people with high blood pressure, multiple sclerosis, rheumatoid arthritis, crohn's disease, pain (latest reports from 288,289 Diarrhea patients).
Browse all symptoms of Copda b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause DiarrheaDiarrhea
Other conditions that could case DiarrheaDiarrhea
What would happen?
Can you answer these questions?
I have been taking Creon for 5 months due to partial removal of my pancreas, my gall bladder and the my bile duct due to cancer. I also take a multivitamin, Vitamin D and calcium. I have loose stools daily (not sure if it qualifies for diarrhea), several times a day, meaning they are not ...
Effexor Lawsuit Forming- I'm looking for people to join with me to form a lawsuit to sue the drug company, Pfizer, that is the maker of the drug. I am working with someone who is knowledgeable about doing this, and is already moving forward with a suit for Seroquil. If you have developed a ...
Hi, I have been having severe cramps for a couple weeks now. About a month ago I started having diarrhea, tmi I know, and then a couple weeks later I was constipated. I have been having irregular bleeding with clots and also discharge with a bit of odor. I have severe pressure when I have both ...
You may be interested in these reviews
I have scoliosis and that seems to be causing my COPD.. It is also causing polycythemia . I have neurofibromatosis which might be partially responsible for the scoliosis , but then again my father's family had a number of members with scoliosis. I would like to ask the support group have you ...
I have been taking 900mg of Gabapentin every evening to relieve the severe burning in the soles of my feet for the last 3 months. Early on I experienced a change in bowel habits, from a lifelong battle with constipation to loose, regular, very odorous, somewhat painful movements. Has anyone ...
I was placed on Amlodipine Bestlate 5 mg. Only took for two days started feeling very weak, tired and have diarrhea everytime I eat. Anyone have side effects that quicky after starting this medication, if so how long did it take for symptoms to go away?